MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® 2 IMPLANT 4 X 6.5MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE® 2 IMPLANT 4 X 6.5MM; DENTAL IMPLANT
Model Number XFOS465
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the doctor was unable to place implant into osteotomy due to a lack of primary stability.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).This report is being submitted to relay correction to the summary investigation being omitted.The following sections have been corrected: additional narrative a summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE® 2 IMPLANT 4 X 6.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9504702
Report Number0001038806-2019-01674
Device Sequence Number1215623
Product Code DZE
UDI-Device Identifier00844868024088
UDI-Public(01)00844868024088(17)240215(10)2019012055(241)XFOS465
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K111216
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/15/2024
Device Model NumberXFOS465
Device Catalogue NumberXFOS465
Device Lot Number2019012055
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/28/2019
Supplement Date Received by Manufacturer11/28/2019
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;